Medical Advice on "Geriatrics"



Dr. Bharat  Udey
Hello, Welcome to icliniq.com. It is good to see your concern about your grandmother. But one thing you have to keep in mind always is that she belongs to a very fragile age group. Just like the young ones, old people also need special care. A ... View thread »

Dr. Vivek  Chail
Hi, Welcome to icliniq.com. I have read through your query in detail. Please find my observations below. Medicines for mental health conditions should be taken under the strict supervision of the psychiatrist. As mentioned above, lithium toxicity ... View thread »

Dr. Prakash H Muddegowda
Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: No, as she was already on Coumadin (Warfarin) since a long time, it cannot be the cause of the rash. Aspirin and Coumadin have different methods of action and one cannot be ... View thread »

Dr. Prakash H Muddegowda
Hi, Welcome to icliniq.com. Hope this report finds you in good health. Based on your query, my opinion is as follows: In the report (attachment removed to protect patient identity), there is no mention of an encapsulation. Usually in classical ... View thread »

Dr. Bharat  Udey
Hello, Welcome to icliniq.com. Firstly let me clear the fact, Mirtazapine is a newer antidepressant which causes sedation as its side-effect. So it is primarily used for the treatment of depressive symptoms but it can benefit in sleep as well if ... View thread »

Dr. Bharat  Udey
Hello, Welcome to icliniq.com. It seems that you are taking too many antidepressants, like Panazep 25 (Paroxetine) and Bupron 150 (Buproprion). Panazep has the side effect of reduced libido and erectile dysfunction when taken over a longer period. ... View thread »

Dr. Arun R Kaushik
Hi, Welcome to icliniq.com. I understand your concern. If I am not wrong, I understand that she has some neurological issue for which she is on medicines. Also, she is elderly. These can explain the swinging of the neck. Lack of energy or strength in ... View thread »

Dr. Prakash H Muddegowda
Hi, Welcome to icliniq.com. Based on your query and attached images (attachment removed to protect patient identity), my opinion is as follows: If it is painful, I would have been a bit happy as inflammatory swellings are usually painful. As it is ... View thread »

Dr. Ashok  Kumar Choudhary
Hi, Welcome to icliniq.com. I read your query and understand your concerns. First and foremost, I like to inform you that your grandmother is having some form of infection and most probably upper respiratory tract infection. This needs to be ... View thread »

Dr. Ankur  Jindal
Hi, Welcome to icliniq.com. Chronic constipation in old age is common. She also has diabetes, which may also contribute to decrease in bowel movements. One should always rule out stool impaction in large bowel in elderly. My advice is ask her to ... View thread »

Ask a Geriatrician »